Alert archive / Nebraska / Flash Flood Warnings in 2008
Flash Flood Warning 64, NWS Hastings, NE
NWS Hastings, NE issued this flash flood warning at Jul 9, 2008, 7:04 PM CDT for Clay County, Fillmore County, Hamilton County, Nebraska. It was in force for 5 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2008, 7:04 PM CDT (00:04 UTC)
- Expired
- Jul 10, 2008, 12:19 AM CDT
- In force
- 5 hr
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clay County, NE, Fillmore County, NE, Hamilton County, NE
The radar
The Grand Island radar (KUEX), 61 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 7:20 PM CDT | FLASH FLOOD | 5 Nne Sutton, NE | BARRICADES ON ROADS X AND Y NORTH OF SUTTON DUE TO WATER OVER THE ROADS |
| Jul 9, 9:48 PM CDT | HEAVY RAIN 6 | 5 Nne Sutton, NE | 5.5 INCH RAIN GAUGE OVERFLOWED |
| Jul 9, 10:30 PM CDT | HEAVY RAIN 5.5 | Stockham, NE | 5 TO 6 INCHES OF RAIN FELL IN STOCKHAM WITH A REPORT OF 7.10 INCHES OF RAIN A FEW MILES NORTHEAST OF STOCKHAM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 0.1 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1756 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1302 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 6.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KGID 100004
FFWGID
NEC035-059-081-100600-
/O.NEW.KGID.FF.W.0064.080710T0004Z-080710T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
704 PM CDT WED JUL 9 2008
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CLAY COUNTY IN SOUTH CENTRAL NEBRASKA
FILLMORE COUNTY IN SOUTH CENTRAL NEBRASKA
SOUTHERN HAMILTON COUNTY IN SOUTH CENTRAL NEBRASKA
* UNTIL 100 AM CDT
* AT 658 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY RAIN HAS FALLEN OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SARONVILLE...SUTTON...STOCKHAM...HARVARD...GRAFTON AND GILTNER
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 4042 9737 4035 9737 4044 9827 4079 9827
4079 9805 4070 9781
$$2 follow-up statements
000
WGUS73 KGID 100209
FFSGID
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
856 PM CDT WED JUL 9 2008
NEC035-059-081-100600-
/O.CON.KGID.FF.W.0064.000000T0000Z-080710T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAMILTON NE-CLAY NE-FILLMORE NE-
856 PM CDT WED JUL 9 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR
FILLMORE...CLAY AND SOUTHERN HAMILTON COUNTIES...
AT 852 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATED
HEAVY RAINFALL AMOUNTS OF 1 TO JUST OVER 6 INCHES HAVE FALLEN IN THE
WARNED AREA. STORMS HAVE WEAKENED ACROSS THIS AREA...BUT LIGHT RAIN
CONTINUES TO FALL AND UP TO A HALF INCH OF ADDITIONAL RAIN WILL BE
POSSIBLE.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SUTTON...STOCKHAM...SARONVILLE...INLAND...HARVARD...GRAFTON AND
GILTNER.
RADAR ESTIMATES SHOW THAT THE HEAVIEST RAIN FELL IN A SWATH FROM
GILTNER AND TRUMBULL...EASTWARD THROUGH THE STOCKHAM AND GRAFTON
AREAS...WITH 3 TO AROUND 6 INCHES ESTIMATED IN THIS AREA. A TRAINED
SPOTTER REPORTED 6.10 INCHES OF RAIN HAD FALLEN NEAR STOCKHAM...AND
WATER WAS COVERING VARIOUS ROADS IN SOUTHEAST HAMILTON COUNTY.
LAT...LON 4042 9737 4035 9737 4044 9827 4079 9827
4079 9805 4070 9781
$$000
WGUS73 KGID 100519
FFSGID
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1218 AM CDT THU JUL 10 2008
NEC035-059-081-100526-
/O.CAN.KGID.FF.W.0064.000000T0000Z-080710T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAMILTON NE-CLAY NE-FILLMORE NE-
1218 AM CDT THU JUL 10 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR FILLMORE...CLAY AND
SOUTHERN HAMILTON COUNTIES...
THUNDERSTORMS HAVE ENDED...AND THE THREAT OF ADDITIONAL HEAVY
RAINFALL HAS DIMINISHED. HOWEVER...THE HEAVY RAINFALL FROM EARLY
THIS EVENING WILL CONTINUE TO MAKE THE WEST FORK OF THE BIG BLUE
ALONG WITH THE SCHOOL CREEK AND FLESSNER CREEK ESPECIALLY VULNERABLE
TO FLOODING ACROSS NORTHERN CLAY...SOUTHERN HAMILTON AND
NORTHWESTERN FILLMORE COUNTIES. FOR THIS REASON...THE FLASH FLOOD
WARNING HAS BEEN REPLACED BY A FLOOD WARNING FOR THE WEST FORK OF
THE BIG BLUE RIVER ALONG WITH SCHOOL CREEK AND FLESSNER CREEK OVER
NORTHERN CLAY...SOUTHERN HAMILTON AND NORTHWESTERN FILLMORE
COUNTIES.
LAT...LON 4042 9737 4035 9737 4044 9827 4079 9827
4079 9805 4070 9781
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at Jul 9, 6:08 PM CDT, 56 minutes earlier.
Area forecast discussion, Jul 9, 6:08 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 608 PM CDT WED JUL 9 2008 .AVIATION...00Z KGRI TAF. OUTFLOW FROM THUNDERSTORMS TO THE EAST OF KGRI WILL ALLOW SURFACE WINDS TO REMAIN OUT OF THE EAST / NORTHEAST THROUGH THIS EVENING. SURFACE WINDS WILL BECOME LIGHT OVERNIGHT BEFORE TRANSITIONING TO MORE OF A SOUTH / SOUTHWESTERLY DIRECTION DURING THE DAY THURSDAY. CEILINGS WILL REMAIN UNTIL THUNDERSTORMS DIMINISH AND MOVE OUT OF THE AREA. CURRENTLY BELIEVE SKIES WILL CLEAR LATE TONIGHT OR EARLY THURSDAY MORNING. KEPT VCTS IN THE FORECAST AS CURRENT RADAR TRENDS SHOW THUNDERSTORMS REMAINING NEAR BUT SOUTH AND EAST OF KGRI...HOWEVER WILL CONTINUE TO MONITOR AND UPDATE AS NEEDED. && .PREV DISCUSSION... /ISSUED 303 PM CDT WED JUL 9 2008/ SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT. FOCUS IS ON TSTMS THIS AFTERNOON AND EVENING. CONVECTION HAS FIRED EARLY TODAY ALONG A WEAK FRONTAL BOUNDARY ACROSS OUR EASTERN CWA...COMBINED WITH A MID LEVEL TROUGH MOVING THRU NORTHERN/CENTRAL NEBRASKA. LAPS DATA INDICATES SURFACE BASED CAPES ON THE ORDER OF 2500 TO 3500 J/KG WITH NO INHIBITION. STORMS HAVE BECOME SEVERE DURING THE LAST HOUR OR SO AND HAVE PRODUCED SOME HAIL...AND HAIL AND DAMAGING WINDS CONTINUE TO BE THE PRIMARY HAZARDS FROM THE STORMS THE REMAINDER OF THE AFTN AND POTENTIALLY INTO THE EVENING...HOWEVER MAIN AREA OF CONVECTION IS ACROSS OUR EASTERN ZONES. CONVECTION SHLD WIND DOWN THIS EVENING AS ANY ADDITIONAL DEVELOPMENT TONIGHT SHOULD BE FOCUSED NORTH OF OUR CWA ACROSS NORTHERN NEBRASKA. SOUTHERLY LOW LEVEL FLOW INCREASES ON THURSDAY WITH THE LEE TROUGH DEVELOPMENT. WINDS WILL INCREASE AND BE BREEZY TO WINDY DURING THE DAY...AND TEMPERATURES WILL HEAT UP INTO THE 90S FOR HIGHS. MODELS HINT AT POTENTIAL FOR CONVECTION ON THE EASTERN/SOUTHERN PERIPHERY OF OUR CWA BUT NOTHING SIGNIFICANT TO FOCUS ON IN OUR CWA AND HAVE WENT WITH A DRY FORECAST. LONG TERM....12Z FRIDAY THROUGH THURSDAY. A COLD FRONT WILL WORK THROUGH THE CWFA FRIDAY NIGHT. STRONG WARMING AHEAD OF THE FRONT WILL SHOVE TEMPERATURES INTO THE 90S...BUT ALSO BRING VERY WARM AIR ALOFT. ANTICIPATING THAT SQUELCHING STORM DEVELOPMENT TIL THE EVENING HOURS NEAR THE FRONT...AND POSSIBLY LINGERING INTO THE SATURDAY. SEEMS THE FAR SOUTHERN SECTIONS OF THE CWFA WOULD BE THE ONLY AREA TO SEE ANY RISK FOR STORMS ON SATURDAY...AND HAVE KEPT PRECIPITATION CHANCES TO THAT AREA. AS THE FRONT CLEARS THE CWFA...SOMEWHAT DRIER AIR WILL FILTER INTO THE CWFA BY LATE SATURDAY AND SUNDAY. WHILE THIS WON/T BRING THE KIND OF DRY AIR WE SAY A COUPLE OF WEEKENDS AGO...THERE IS STILL GOOD AGREEMENT THAT DEWPOINTS WILL BE SHOVED DOWN TO THE 50S FOR SOME AREAS. THAT MAY BE OFFSET BY EVAPOTRANSPIRATION IMPACTS OF CORN ACROSS THE NEBRASKA COUNTIES...BUT STILL FAIRLY DRY FOR MID JULY. ALONG WITH THE DRY AIR IS COOLER TEMPERATURES...EVEN SLIGHTLY BELOW NORMAL. TEMPERATURES BEGIN TO WARM FROM TUESDAY THROUGH THURSDAY... BACK TO AND POSSIBLY ABOVE SEASONAL NORMALS. HAVE LEFT THE SUNDAY THROUGH THURSDAY TIME FRAME FOR NOW. SURFACE RIDGE WILL KEEP THINGS DRY THROUGH MONDAY...AND THE UPPER RIDGE STARTS TO MIGRATE EAST THERE AFTER. THAT DOES NOT MEAN SOMETHING MIGRATING THROUGH THE RIDGE OR FROM THE FRONT RANGE WON/T OCCUR...BUT NOTHING FIRM ENOUGH FOR PRECIPITATION CHANCES. THE NEXT CHANCE SEEMS TO BE ABOUT NEXT FRIDAY...WHEN THE RIDGE BREAKS DOWN AND A WEAK BOUNDARY COMES INTO THE AREA. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && AVIATION...BRYANT
Hazardous weather outlook, Jul 9, 3:25 PM CDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 325 PM CDT WED JUL 9 2008 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 101200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 325 PM CDT WED JUL 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS EVENING AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING. THE STORMS WILL BE CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS OF 60 MPH. LOCALLY HEAVY RAINFALL IN EXCESSIVE OF TWO INCHES IS ALSO POSSIBLE...WHICH MAY CAUSE AREAS OF FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF THE OUTLOOK AREA FRIDAY NIGHT INTO SATURDAY...AS A COLD FRONTAL BOUNDARY MOVES THROUGH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING FOR AREAS ALONG AND NORTH OF AN ELWOOD NEBRASKA TO SUPERIOR NEBRASKA LINE. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Local storm report, Jul 9, 5:31 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HASTINGS NE
531 PM CDT WED JUL 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND GST GENEVA 40.53N 97.60W
07/09/2008 E60.00 MPH FILLMORE NE EMERGENCY MNGR
&&
ADOSpecial weather statement, Jul 9, 5:31 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 531 PM CDT WED JUL 9 2008 NEZ086-087-092300- NUCKOLLS-THAYER- 531 PM CDT WED JUL 9 2008 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR... NORTHERN NUCKOLLS COUNTY IN SOUTH CENTRAL NEBRASKA THAYER COUNTY IN SOUTH CENTRAL NEBRASKA AT 526 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SHICKLEY...OR 35 MILES SOUTH OF YORK...AND MOVING SOUTHWEST AT 36 MPH. * THE THUNDERSTORM WILL BE NEAR... DESHLER BY 545 PM CDT OAK BY 550 PM CDT NORA BY 555 PM CDT NELSON BY 600 PM CDT WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jul 9, 5:48 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 548 PM CDT WED JUL 9 2008 NEZ063-064-076-077-092315- CLAY-FILLMORE-HAMILTON-YORK- 548 PM CDT WED JUL 9 2008 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR... SOUTHWESTERN YORK COUNTY IN EAST CENTRAL NEBRASKA NORTHEASTERN CLAY COUNTY IN SOUTH CENTRAL NEBRASKA NORTHWESTERN FILLMORE COUNTY IN SOUTH CENTRAL NEBRASKA SOUTHEASTERN HAMILTON COUNTY IN SOUTH CENTRAL NEBRASKA AT 546 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR STOCKHAM...OR 20 MILES SOUTHWEST OF YORK... AND MOVING SOUTHEAST AT 19 MPH. * THE THUNDERSTORM WILL BE NEAR... SUTTON BY 615 PM CDT PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jul 9, 6:05 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 605 PM CDT WED JUL 9 2008 NEZ063-076-092330- CLAY-HAMILTON- 605 PM CDT WED JUL 9 2008 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR... NORTHERN CLAY COUNTY IN SOUTH CENTRAL NEBRASKA SOUTHWESTERN HAMILTON COUNTY IN SOUTH CENTRAL NEBRASKA AT 604 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR TRUMBULL...OR 12 MILES NORTHEAST OF HASTINGS...AND MOVING EAST AT 16 MPH. * THE THUNDERSTORM WILL BE NEAR... HARVARD BY 625 PM CDT STOCKHAM BY 630 PM CDT DIME SIZE HAIL IS EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jul 9, 6:31 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 631 PM CDT WED JUL 9 2008 NEZ062-063-075-076-100000- ADAMS-CLAY-HALL-HAMILTON- 631 PM CDT WED JUL 9 2008 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR... NORTHEASTERN ADAMS COUNTY IN SOUTH CENTRAL NEBRASKA NORTHWESTERN CLAY COUNTY IN SOUTH CENTRAL NEBRASKA SOUTHEASTERN HALL COUNTY IN SOUTH CENTRAL NEBRASKA SOUTHWESTERN HAMILTON COUNTY IN SOUTH CENTRAL NEBRASKA AT 629 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HANSEN...OR 6 MILES NORTH OF HASTINGS...AND MOVING EAST AT 21 MPH. * THE THUNDERSTORM WILL BE NEAR... TRUMBULL BY 640 PM CDT INLAND BY 645 PM CDT DIME SIZE HAIL IS EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Local storm report, Jul 9, 6:55 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
655 PM CDT WED JUL 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM HAIL TRUMBULL 40.68N 98.27W
07/09/2008 E1.00 INCH ADAMS NE FIRE DEPT/RESCUE
DIME TO QUARTER SIZE HAIL REPORTED IN TRUMBULL BETWEEN
642 PM AND 647 PM.
&&
KINGThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 7:47 PM CDT | Flash Flood Warning | GID | Adams | 4 hr |
| Jul 9, 8:14 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay | 45 min |
| Jul 9, 9:26 PM CDT | Severe Thunderstorm Warning | GID | Adams | 64 min |
| Jul 9, 10:22 PM CDT | Areal Flood Warning | GID | Fillmore, Hamilton, York | 11 hr |
| Jul 10, 12:02 AM CDT | Areal Flood Warning | GID | Adams, Clay, Fillmore, Hamilton | 9 hr |
| Jul 10, 9:09 AM CDT | Areal Flood Warning | GID | Clay, Fillmore, Hamilton, York | 24 hr |
Nearby
Flash Flood Warnings in Nebraska, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.